Alert archive / Colorado / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 181, NWS Pueblo, CO

August 29, 2008El Paso County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Aug 29, 2008, 9:12 PM MDT for El Paso County, Colorado. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 29, 2008, 9:12 PM MDT (03:12 UTC)
Expired
Aug 29, 2008, 9:52 PM MDT
In force
40 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 52 km from the middle of the area, began a volume at 03:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 00:00Z, 3.2 hours before the alert went out and 335 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 00:00Z on 2008-08-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 00:00Z on 2008-08-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5146 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 300312
SVRPUB
COC041-300415-
/O.NEW.KPUB.SV.W.0181.080830T0312Z-080830T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
912 PM MDT FRI AUG 29 2008

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO...
  THIS INCLUDES SOUTHERN COLORADO SPRINGS...

* UNTIL 1015 PM MDT...

* AT 907 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL.  THIS STORM WAS
  LOCATED NEAR SECURITY...OR ABOUT 9 MILES SOUTH OF COLORADO SPRINGS.
  THIS STORM WAS NEARLY STATIONARY.

* LOCATIONS IMPACTED INCLUDE...
  SOUTH CENTRAL COLORADO SPRINGS.
  PETERSON AFB.
  SECURITY.
  WIDEFIELD.
  FOUNTAIN.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3883 10453 3858 10455 3858 10486 3883 10486
TIME...MOT...LOC 0312Z 275DEG 2KT 3876 10475

$$
3 follow-up statements
000 
WWUS55 KPUB 300326
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
926 PM MDT FRI AUG 29 2008

COC041-300415-
/O.CON.KPUB.SV.W.0181.000000T0000Z-080830T0415Z/
EL PASO CO-
926 PM MDT FRI AUG 29 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM MDT
FOR CENTRAL EL PASO COUNTY...

AT 921 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL.  THIS STORM
WAS CENTERED NEAR SECURITY...OR 9 MILES SOUTH OF COLORADO SPRINGS...
AND WAS MOVING TOWARD THE NORTHWEST AT 6 MPH.

LOCATIONS IMPACTED INCLUDE...
  SOUTHERN COLORADO SPRINGS.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3883 10453 3858 10455 3858 10486 3883 10486
TIME...MOT...LOC 0326Z 142DEG 6KT 3877 10476

$$
000 
WWUS55 KPUB 300339
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
939 PM MDT FRI AUG 29 2008

COC041-300415-
/O.CON.KPUB.SV.W.0181.000000T0000Z-080830T0415Z/
EL PASO CO-
939 PM MDT FRI AUG 29 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM MDT
FOR CENTRAL EL PASO COUNTY...

AT 934 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL.  THIS STORM
WAS CENTERED NEAR SOUTH CENTRAL COLORADO SPRINGS...AND WAS MOVING
TOWARD THE NORTHWEST AT 7 MPH.

LOCATIONS IMPACTED INCLUDE...
  CENTRAL COLORADO SPRINGS.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3883 10453 3868 10454 3869 10486 3883 10486
TIME...MOT...LOC 0339Z 142DEG 6KT 3879 10477

$$
000 
WWUS55 KPUB 300352
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
952 PM MDT FRI AUG 29 2008

COC041-300402-
/O.CAN.KPUB.SV.W.0181.000000T0000Z-080830T0415Z/
EL PASO CO-
952 PM MDT FRI AUG 29 2008

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR CENTRAL EL
PASO COUNTY...

HAZARDOUS LIGHTNING MAY STILL BE IN THE AREA.

LAT...LON 3883 10453 3868 10454 3869 10486 3883 10486
TIME...MOT...LOC 0352Z 142DEG 6KT 3881 10479

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 29, 3:34 PM MDT, 5 hours 38 minutes earlier.

Area forecast discussion, Aug 29, 3:34 PM MDT, 5 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
334 PM MDT FRI AUG 29 2008

.SHORT TERM...
...A FEW STRONG TO SEVERE THUNDERSTORMS THIS EVENING I-25 CORRIDOR
WESTWARD...

POTENTIAL FOR SOME STRONG TO SEVERE PULSE TYPE STORMS THIS EVENING.
CELL EAST OF RATON SHOT A 50 DBZ CORE UP TO 43,000 FEET MSL EARLIER
THIS AFTERNOON.  ANOTHER CELL DROPPED PENNY SIZE HAIL NEAR RYE A
LITTLE AFTER 3 PM.  POTENTIAL FOR MORE BIG PULSE STORMS LIKE THIS
THROUGH THE EVENING...WITH PRIMARY THREATS...PEA SIZE HAIL...WIND
GUSTS TO 40 MPH...LIGHTNING AND HEAVY RAIN.  ONE OR TWO STORMS ALONG
AND WEST OF THE I-25 CORRIDOR COULD BECOME SEVERE...PRODUCING PENNY
TO QUARTER SIZE HAIL AND WIND GUSTS TO 60 MPH.

TONIGHTS STORMS ARE DEVELOPING BENEATH A CYCLONIC SHEAR AXIS DRAPED
OVER SOUTHERN COLORADO FROM WEST TO EAST.  AXIS SHOWS UP PRETTY WELL
IN WATER VAPOR IMAGERY WITH GOOD MID LEVEL MOISTURE SOUTH OF THE
AXIS...ACROSS SOUTHERN COLORADO...BUT MUCH DRIER AIR TO THE NORTH.
SURFACE MOISTURE LOOKS GOOD...TOO...WITH PLAINS DEW POINTS IN THE
MID 50S TO LOWER 60S...AND MOST MOUNTAIN/HIGH VALLEY DEWS IN THE 40S.
EXCEPTION APPEARS TO BE OVER LAKE COUNTY AND THE HIGHER TERRAIN OF
CHAFFEE COUNTY...WHERE THE DRIER AIR NORTH OF THE SHEAR AXIS APPEARS
TO BE MIXING TO THE SURFACE.  IN THESE AREAS...DEWS ARE ONLY IN THE
TEENS AND 20S.  WOULD NOT EXPECT STORMS TO BE AS STRONG IN THESE
AREAS.

TONIGHT...WITH DEWS SO HIGH...AND LIGHT OR WEAKLY UPSLOPE
WINDS...COULD DEVELOP SOME PATCHY FOG/STRATUS AS IN PREVIOUS
MORNINGS.  STORM ACTIVITY SHOULD MOSTLY BE DONE BY MIDNIGHT.

FOR SATURDAY...LOOKS WARMER AND DRIER OVERALL.  UPPER SHEAR AXIS/
DISTURBANCE THAT IS AFFECTING AREA THIS EVENING MOVES OFF TO THE
NORTHEAST...REPLACED BY WARMER/DRIER SOUTHERLY FLOW.  THIS SHOULD
INCREASE TEMPERATURES SLIGHTLY AND DECREASE THUNDERSTORM COVERAGE
SLIGHTLY.  WILL CONFINE THE AREA FOR SCATTERED THUNDERSTORM COVERAGE
MAINLY TO THE MOUNTAINS...WITH ISOLATED COVERAGE ELSEWHERE. WILL
BOOST TEMPERATURES IN RESPONSE TO THE WARMING/DRYING WINDS.  WILL
ALSO BOOST WIND SPEEDS ACROSS THE EASTERN PLAINS SATURDAY...AS
CONDITIONS WILL GET A BIT BREEZY DURING THE AFTERNOON...ESPECIALLY
OVER THE FAR EAST. LW

.LONG TERM...
(SATURDAY NIGHT THROUGH FRIDAY)

AS MENTIONED IN LAST NIGHTS AFD...MAIN CHALLENGE IN THE EXTENDED
WILL BE THE EFFECTS OF A TROUGH AND CUT-OFF LOW THAT WILL MOVE
INTO THE GRAT BASIN DURING THE LATTER HALF OF THE WEEKEND.

LATEST GFS GUIDANCE HAS REVERTED TO EARLIER PROGS AND IS IN BETTER
AGREEMENT WITH THE ECMWF...WHICH LIFTS THE UPPER LOW INTO NRN WY OR
MT BY EARLY NEXT WEEK. THE MORE NORTHERN SOLUTION PROLONGS AND
LESSENS ANY ADVANCE OF DEEP MOISTURE TO THE SERN CO PLAINS. PLAINS
LOOK PRETTY DRY SAT EVE...AND CAPE IS GENERALLY ABSENT EXCEPT OVR
NERN CO. HAVE KEPT MENTION OF STORMS OUT OF THE PLAINS DURING THE
EVE...IN AGREEMENT WITH STATISTICAL GUIDANCE THAT KEEPS 6 H POPS
BELOW 5 PERCENT. ERN SECTIONS SHOULD STAY PRETTY CLEAR
OVERNIGHT...WHILE WRN ZONES WILL SEE INCREASING CHANCES OF
CONVECTION AS THE UPPER LOW AND SRN MOISTURE FETCH BEGINS MOVING
EWD. BY SUN AFTERNOON...SAN JUANS AND LA GARITAS WILL SEE A GOOD
CHANCE OF SOME CONVECTION...WHILE ERN PLAINS WILL REMAIN FAIRLY
DRY. THE LEE TROUGH WILL STRENGTHEN CONSIDERABLY BY
AFTERNOON...WITH SFCE WINDS REACTING AND SOME GUSTY CONDITIONS OVR
THE PLAINS BY AFTERNOON AND EVE. FIRE WX ISSUES MAY BECOME A CONCERN
IF DEWPTS END UP A LITTLE LOWER THAN CURRENTLY ANTICIPATED.

MON...ACCORDING TO THE MESOSCALE NAM...CAPE WILL STILL BE NEGLIGIBLE
OVR THE PLAINS...EXCEPT FOR SOME POCKETS OVR THE ERN MTS AND
ADJACENT PLAINS. THE GFS BRINGS SLIGHTLY HYR DEWPTS AND CAPE OF
500-1000 J/KG OVR THE PLAINS IN THE AFTERNOON. WITH THE FAIRLY
DYNAMIC NATURE OF THE SYSTEM OUT WEST...AND ANTICIPATED LEE
TROFFING...HAVE TENDED TOWARD THE WETTER GFS AND RAISED POPS A BIT
OVR THE PLAINS IN THE AFTERNOON. WILL ALSO SEE WIDESPREAD CONVECTION
OVR THE CENTRAL AND WRN RANGES AND SAN LUIS VALLEY...SOME OF WHICH MIGHT
BE ON THE STRONG SIDE. SVR POTENTIAL OVR THE PLAINS WILL DEPEND ON
EXTENT OF MOISTURE...AND WILL HAVE TO BE MONITORED OVR THE NEXT DAY
OR SO.

BY TUE...THE TROUGH HAS LARGELY PASSED AND MODEL SOLUTIONS BEGIN TO
DIVERGE. CENTRAL AND SRN ROCKIES ARE EXPECTED TO STAY IN A TROFFY
PATTERN THAT WILL KEEP TEMPS AROUND OR POSSIBLY SLIGHTLY BELOW
CLIMATOLOGIC NORMS. ANOTHER TROUGH IS EXPECTED TO SWING THRU LATE
IN THE WEEK. HAVE GONE WITH A SMOOTHED VERSION OF HPC GUIDANCE
THAT CONCURS WITH BOTH GFS AND EC SOLUTIONS IN BRINGING A SLIGHTLY
BETTER THAN AVG CHANCE AT PRECIP TO THE PLAINS BY THE END OF THE
WEEK. ROSE

&&

.AVIATION...
ISOLATED TO SCATTERED MVFR CIGS AND VSBYS DUE TO
THUNDERSTORMS THROUGH THIS EVENING.  LOCAL IFR CONDITIONS POSSIBLE
WITH ANY STRONG OR SEVERE STORMS.  SAME THING SATURDAY AFTERNOON BUT
WITH LESS COVERAGE.  AREAS OF MVFR CIGS AND VSBYS POSSIBLE LATE
TONIGHT AND EARLY SATURDAY DUE TO STRATUS AND FOG...ESPECIALLY ON
THE PLAINS. LW

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

50/44
Hazardous weather outlook, Aug 29, 11:46 AM MDT, 9 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PUEBLO CO
1146 AM MDT FRI AUG 29 2008

COZ058>089-093>099-301800-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1146 AM MDT FRI AUG 29 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON OVER
THE MOUNTAINS AND SPREAD ACROSS THE ADJACENT HIGH VALLEYS AND PLAINS
BY THIS EVENING. ONE OR TWO OF THESE STORMS COULD BE SEVERE OVER THE
MOUNTAINS AND I-25 CORRIDOR...WITH HAIL AROUND ONE INCH IN DIAMETER
AND WIND GUSTS TO 60 MPH...ALONG WITH HAZARDOUS LIGHTNING AND HEAVY
RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS THE MOUNTAINS
AND HIGH VALLEYS SATURDAY THROUGH MONDAY...WITH ISOLATED TO SCATTERED
THUNDERSTORMS POSSIBLE ACROSS THE PLAINS. THUNDERSTORMS WHICH DEVELOP
ACROSS THE MOUNTAINS AND HIGH VALLEYS ON SUNDAY MAY BECOME STRONG TO
SEVERE...WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. LOCALLY HEAVY
RAINFALL COULD ALSO OCCUR...POSING THE THREAT OF FLASH FLOODING. ONE
OR TWO STRONG TO SEVERE STORMS MAY SPREAD ACROSS THE SOUTHEAST PLAINS
ON MONDAY AS A DRY LINE DEVELOPS AHEAD OF AN APPROACHING WEATHER SYSTEM.

TUESDAY THROUGH THURSDAY...A COLD FRONT WILL BRING COOLER AND DRIER
AIR TO THE REGION. HOWEVER...ISOLATED THUNDERSTORMS WILL CONTINUE...
ESPECIALLY OVER THE MOUNTAIN AREAS. THE MAIN THREAT FROM THUNDERSTORMS
DURING THIS PERIOD WILL BE LIGHTNING AND WIND GUSTS UP TO 40 MPH.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS MEETING REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE
THIS AFTERNOON ACROSS THE HIGHER TERRAIN AND SAN LUIS VALLEY BEGINNING
AT 2 PM MDT...AND AFTER 4 PM MDT OVER THE INTERSTATE 25 CORRIDOR.

50/44

In the hours before

Local storm report, Aug 29, 3:18 PM MDT, 5 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
318 PM MDT FRI AUG 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     HAIL             RYE                     37.92N 104.93W
08/29/2008  M0.75 INCH       PUEBLO             CO   CO-OP OBSERVER

&&

PWOLYN
Local storm report, Aug 29, 3:29 PM MDT, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
329 PM MDT FRI AUG 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 PM     HAIL             3 S RYE                 37.88N 104.93W
08/29/2008  M1.00 INCH       PUEBLO             CO   TRAINED SPOTTER

            STARTED 310 PM...ENDED 320 PM...

&&

JKH
Local storm report, Aug 29, 4:46 PM MDT, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
446 PM MDT FRI AUG 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             5 N WALSENBURG          37.70N 104.78W
08/29/2008  E1.00 INCH       HUERFANO           CO   LAW ENFORCEMENT

&&
Local storm report, Aug 29, 5:47 PM MDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
547 PM MDT FRI AUG 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 PM     HEAVY RAIN       8 NNW AGUILAR           37.51N 104.74W
08/29/2008  M1.34 INCH       HUERFANO           CO   TRAINED SPOTTER

            1.34 INCHES RAIN IN 40 MINUTES...

&&

JKH

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 29, 8:12 PM MDTRiver Flood WarningPUBLas Animas2 hr
Aug 29, 9:33 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero57 min
Aug 29, 10:31 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Otero89 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.